# SDR YENA2022031100137

- Difficulty date: March 9, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N970JB
- Make and model: Airbus A321-231
- Aircraft serial: 07415
- Aircraft time: 19,896 hours, 6,468 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#741, BOS-SRQ. 'DURING DESCENT FROM 14000 TO 3000. WE EXPERIENCED A DIRTY SOCK/MUSTY ODOR EVENT (PACKS); PERFORMED T/S IAW AMM 05-50-00 FOUND CAUSE  OF ODOR TO BE PACK 2. SECURED PACK FLOW CONTROL VALVE IAW AMM TASK 21-51-00. MX-4 UPDATED. PLACARD INSTALLED.MCC CHARLIE NOTIFIED '. (SUPPLEMENTAL INFORMATION TO FOLLOW).
